Alert archive / Pennsylvania / Special Weather Statements in 2019

Special Weather Statement, NWS Philadelphia/Mount Holly

May 19, 2019Lehigh County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at May 19, 2019, 8:14 PM EDT for Lehigh County, Pennsylvania. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2019, 8:14 PM EDT (00:14 UTC)
Expired
May 19, 2019, 9:00 PM EDT
In force
46 min
Issued by
NWS Philadelphia/Mount Holly

County Lehigh County, PA

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 0.2 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2019-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 953 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2019-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 146 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
953 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1793 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
146 m²/s²
0-3 km storm-relative helicity
237 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted.

273 
WWUS81 KPHI 200014
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
814 PM EDT Sun May 19 2019

PAZ054-055-060>062-200100-
Lehigh-Monroe-Northampton-Berks-Carbon-
814 PM EDT Sun May 19 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BERKS...LEHIGH...
SOUTHEASTERN CARBON...SOUTHWESTERN MONROE AND SOUTHWESTERN
NORTHAMPTON COUNTIES...

At 814 PM EDT, a strong thunderstorm was located over Lenhartsville,
or 15 miles south of Tamaqua, moving northeast at 30 mph.

Wind gusts up to 50 mph and penny size hail are possible with this
storm.

Locations impacted include...
Allentown, Bethlehem, Northampton, Hellertown, Palmerton, Kutztown,
Hamburg, Slatington, Bath, Walnutport, Steuben, Lenhartsville,
Kunkletown, Neffs, Coffeetown, New Tripoli, Berlinsville, Emerald,
Lehigh University and Claussville.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A severe thunderstorm watch remains in effect until 900 PM EDT for
eastern and northeastern Pennsylvania.

LAT...LON 4063 7600 4065 7598 4069 7587 4070 7583
      4074 7576 4075 7578 4091 7545 4061 7527
      4047 7592 4060 7601
TIME...MOT...LOC 0014Z 242DEG 28KT 4059 7588 

$$

Staarmann

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 19, 3:48 PM EDT, 4 hours 26 minutes earlier.

Area forecast discussion, May 19, 3:48 PM EDT, 4 hours 26 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
348 PM EDT Sun May 19 2019

.SYNOPSIS...
Low pressure will track across the Great Lakes and into Canada
tonight and Monday, pulling a cold front across our region Monday
afternoon and evening. High pressure then builds in for Tuesday into
Wednesday. A warm front arrives in our area late Thursday night and
Friday, followed by a cold front during Saturday which may then
stall to our south Sunday.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
The mid level ridge that extended up the east coast today will
continue to move out to sea. A narrow band of low clouds drifted off
the ocean and over parts of southeastern Delaware and southeastern
New Jersey.

Showers and thunderstorms began to develop from central Pennsylvania
down to West Virginia early this afternoon. The showers and
thunderstorms will continue to move northeastward and they are
expected to reach Berks County, the Lehigh Valley and the Poconos in
the 7 to 9 o'clock time from. Those counties are in Severe
Thunderstorm Watch 193. Wind gusts around or in excess of 60 MPH are
possible along with large hail. Locally heavy rain is anticipated
and there may be some flooding of roadways and areas of poor
drainage.

The thunderstorms are expected to weaken with the loss of daytime
heating. While the thunderstorms should move into parts of
southeastern Pennsylvania and northwestern New Jersey around 9 to 11
o'clock, they are not expected to be severe at that time.

With the precipitation's trajectory remaining northeastward, most of
the showers and remaining thunderstorms are expected to avoid the
coastal plain overnight.

After the showers and thunderstorms lift to the northeast of our
region, we are anticipating a partly cloudy sky for late tonight.

A south wind around 10 to 15 MPH this evening should diminish and
become southwest late tonight. Temperatures will remain quite mild
with lows in the 60s.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
A cold front is forecast to approach from the northwest late on
Monday. The wind is expected to settle into the west southwest with
speeds increasing into the 10 to 20 MPH range with gusts of around
25 MPH. The gusty wind is anticipated to begin mixing somewhat drier
air down from aloft. Dew point readings should fall from the middle
and upper 60s in the morning to around 60 late in the afternoon at
most locations.

Regardless of the subtle drop in low level moisture and the drying
aloft, there should be enough instability in the afternoon to
trigger the development of scattered showers and thunderstorms.
Mixed layer CAPE vales are forecast to increase around 600 to 1000
J/kg.

Another warm day is expected with highs mostly in the 80S.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
Summary...Cooler with much lower humidity Tuesday into Wednesday,
then some warming. Some convective chances at times, however no
significant storm systems are anticipated.

Synoptic Overview...An upper-level trough in eastern Canada into the
Great Lakes swings across the Northeast Monday night, and even
strengthens some across the Northeast Tuesday before shifting east.
Another strong upper-level trough lifts across the Plains Tuesday
and Wednesday resulting in a building ridge nearing the East. The
ridge builds more Thursday into Friday, although short wave energy
topping it will keep more of a northwesterly flow aloft regime
across the Northeast. At the surface, a cold front shifts offshore
Monday evening with lowering dew points and cooler air. The pattern
looks to generally repeat from Thursday onward as a warm front
arrives followed by a cold front during Saturday.

For Monday night...An upper-level trough will slide across the
Northeast with the center of it into adjacent Canada. A cold front
is forecast to shift offshore early in the evening, ending any
showers and thunderstorms. A few thunderstorms could be on the
strong side early with gusty winds. Much drier and also cooler air
will start to advect into the area under a northwesterly breeze.

For Tuesday and Wednesday...As a robust trough exits the Northeast
late Tuesday, ridging builds from the Great Lakes region southward
ahead of a strong upper-level trough moving into the Central Plains.
This will allow surface high pressure to build into our area from
the northwest, with a cooler and much drier airmass in place. There
will be a breeze on Tuesday from the northwest given mixing within
some cold air advection. As the ridge builds eastward more
Wednesday, the surface high will shift eastward as well and tend to
move offshore Wednesday night. A warm front advancing northeastward
from the Ohio Valley will start to approach our area late Wednesday
night. As a result, the dew points should start to creep up some
Wednesday night however it is not expected to be all that humid.

For Thursday and Friday...A strong ridge centered across the
Southeastern U.S. will flex north and eastward some during this time
frame. The axis of this ridge may end up remaining to our west,
keeping our region more into a northwesterly flow regime aloft. As a
result, a warm front sitting to our southwest may take its time
advancing north of our entire area until late Friday. In addition, a
strong short wave diving southeastward may produce weak surface low
pressure near our area later Thursday night and Friday morning
before moving offshore. It is possible this feature could be
convectively enhanced, and the convective risk may be higher during
this time frame. Given uncertainty on the evolution of this, kept
PoPs on the lower side. Otherwise, dew points will gradually be on
the rise with it turning more humid especially during Friday.

For Saturday and Sunday...As an upper-level trough rounds the
northern side of the large ridge, surface low pressure tracks across
Canada however its cold front is forecast to move across our area
later Saturday. The tail end of this front may be weaker as it
encounters the northern side of the ridge, however building warmth
and humidity along with a belt of stronger flow may result in some
stronger convection with the front. The front may then stall to our
south Sunday given the strong ridge across the southern states.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Into tonight...Mainly VFR at KRDG and KABE with one exception. There
will be showers and thunderstorms in the 00Z to 04Z time frame. The
thunderstorms will result in IFR conditions and may bring strong
wind gusts, hail, heavy rain and frequent lightning. Mainly VFR at
KPHL, KILG, KMIV, KPNE and KTTN with only a chance of a shower or
thunderstorm in the 02Z to 06Z time frame.  Low clouds off the ocean
into this evening at and around KACY, then mainly VFR overnight.
South wind 10 to 15 knots this evening, decreasing to 5 to 10 knots
then becoming southwest overnight. Low level wind shear is
anticipated at KPHL, KILG, KPNE, KTTN, KACY and KMIV between about
02Z and 08Z due to a southwesterly low level jet around 40 knots.

Monday...Mainly VFR. A chance of a shower or thunderstorm in the
afternoon. West southwest wind 10 to 15 knots with gusts around 25
knots.

Outlook...
Monday night...A few showers and thunderstorms during the early
evening may result in local but brief MVFR/IFR conditions, otherwise
VFR. West winds 10-15 knots, becoming northwest.

Tuesday and Wednesday...VFR. Northwest winds 10-15 knots with gusts
to 20 knots, diminishing some Tuesday night, then becoming light and
variable during Wednesday.

Thursday and Friday...Mostly VFR, however some showers and
thunderstorms are possible especially later Thursday into Friday.
Light and variable winds becoming west-southwest 5-10 knots
Thursday, then becoming northwest later Thursday night into
Friday.

&&

.MARINE...
A south to southwest flow will continue over the coastal waters of
New Jersey and Delaware for tonight and Monday. With the warm air
riding over the cold water, winds are not forecast to mix
efficiently to the water's surface. It appears as though gusts will
not get much higher than 20 knots. As a result, we have cancelled
the Small Craft Advisory. Wave heights on our ocean waters are
expected to be 2 to 4 feet and waves on Delaware Bay should be 2
feet or less.

The warm humid air may also result in the development of some fog on
the waters. However, the timing and extent are a low confidence
forecast. We will continue to monitor for any fog development.

Outlook...
Monday night...The conditions are expected to be below Small Craft
Advisory criteria, with winds shifting from southwest to northwest
following the passage of a cold front.

Tuesday...Northwest winds gusting to around 20 knots, however the
conditions are expected to be below Small Craft Advisory criteria.

Wednesday through Friday...The conditions are anticipated to be
below Small Craft Advisory criteria.

Rip Currents...
The southerly flow will continue to result in a moderate risk for
the development of dangerous rip currents along the New Jersey coast
into tonight. There is a low risk at the Delaware Beaches. With a
similar weather pattern expected for Monday, the same risk
categories are anticipated.

&&

.EQUIPMENT...
The KDIX radar remains out of service as repairs continue
following a significant equipment failure. The latest estimate
on a return to service is sometime from Monday May 20th to
Wednesday May 22nd. Surrounding radars include KDOX, KOKX, KLWX,
KCCX, KBGM and TPHL.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Gorse
Near Term...Iovino
Short Term...Iovino
Long Term...Gorse
Aviation...Gorse/Iovino
Marine...Gorse/Iovino
Equipment...Staff
Hazardous weather outlook, May 19, 3:48 PM EDT, 4 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
348 PM EDT Sun May 19 2019

PAZ054-055-060>062-202000-
Carbon-Monroe-Berks-Lehigh-Northampton-
348 PM EDT Sun May 19 2019

...SEVERE THUNDERSTORM WATCH 193 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for east central Pennsylvania and
northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ001-007>010-PAZ101>106-202000-
Sussex-Warren-Morris-Hunterdon-Somerset-Western Chester-
Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks-
Lower Bucks-
348 PM EDT Sun May 19 2019

This Hazardous Weather Outlook is for northern New Jersey,
northwest New Jersey and southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Some thunderstorms this evening could produce locally strong to
damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001>003-MDZ008-012-015-019-020-NJZ012-013-015>023-027-PAZ070-071-
202000-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Middlesex-Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Delaware-Philadelphia-
348 PM EDT Sun May 19 2019

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, southern New Jersey and southeast
Pennsylvania.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ014-024>026-202000-
Eastern Monmouth-Atlantic Coastal Cape May-Coastal Atlantic-
Coastal Ocean-
348 PM EDT Sun May 19 2019

This Hazardous Weather Outlook is for central New Jersey and
southern New Jersey.

.DAY ONE...This afternoon and tonight.

There is a moderate risk for the development of dangerous rip
currents.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a probable moderate risk for the development of dangerous
rip currents.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-202000-
Delaware Beaches-
348 PM EDT Sun May 19 2019

This Hazardous Weather Outlook is for southern Delaware.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-202000-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
348 PM EDT Sun May 19 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Special weather statement, May 19, 7:36 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
736 PM EDT Sun May 19 2019

PAZ054-060-061-200015-
Lehigh-Berks-Carbon-
736 PM EDT Sun May 19 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN BERKS...
NORTHWESTERN LEHIGH AND SOUTHWESTERN CARBON COUNTIES...

At 735 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Ashland to near Friedensburg to
Kleinfeltersville. Movement was northeast at 35 mph.

Wind gusts up to 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Kutztown, Jim Thorpe, Hamburg, Nesquehoning, Womelsdorf, Weatherly,
Newmanstown, Leesport, Shoemakersville, Bernville, Strausstown,
Lenhartsville, Fairview Hgts, New Mahoning, Wanamakers, Lansford,
Summit Hill, Beaver Meadows, Centerport and Tresckow.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A severe thunderstorm watch remains in effect until 900 PM EDT for
eastern and northeastern Pennsylvania.

LAT...LON 4052 7627 4058 7605 4057 7602 4065 7598
      4071 7581 4076 7578 4082 7589 4091 7599
      4097 7585 4079 7576 4073 7578 4073 7576
      4050 7577 4032 7616 4040 7629
TIME...MOT...LOC 2335Z 233DEG 30KT 4079 7635 4055 7623 4033 7624

Robertson
Special weather statement, May 19, 7:41 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
741 PM EDT Sun May 19 2019

NJZ001-007-PAZ055-062-200030-
Sussex-Warren-Monroe-Northampton-
741 PM EDT Sun May 19 2019

...A STRONG THUNDERSTORM WILL AFFECT SUSSEX...NORTHERN WARREN...EAST
CENTRAL MONROE AND NORTHEASTERN NORTHAMPTON COUNTIES...

At 740 PM EDT, a strong thunderstorm was located near Delaware Water
Gap, or 14 miles southeast of Mount Pocono, moving northeast at 35
mph.

Wind gusts up to 50 mph and penny size hail are possible with this
storm.

Locations impacted include...
Port Jervis, Newton, Montague, East Stroudsburg, Blairstown,
Franklin, Hamburg, Ogdensburg, Sussex, Branchville, High Point, Werry
Lake, Millbrook, Delaware Water Gap, Pellettown, Crandon Lakes,
Hainesville, Flatbrookville, Analomink and Five Points.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4131 7459 4113 7446 4089 7509 4094 7517
      4105 7528 4115 7512 4113 7507 4108 7503
      4109 7500 4116 7490 4128 7484 4135 7475
      4136 7469
TIME...MOT...LOC 2340Z 241DEG 33KT 4102 7512

Staarmann
Special weather statement, May 19, 8:14 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
814 PM EDT Sun May 19 2019

PAZ054-055-060>062-200100-
Lehigh-Monroe-Northampton-Berks-Carbon-
814 PM EDT Sun May 19 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BERKS...LEHIGH...
SOUTHEASTERN CARBON...SOUTHWESTERN MONROE AND SOUTHWESTERN
NORTHAMPTON COUNTIES...

At 814 PM EDT, a strong thunderstorm was located over Lenhartsville,
or 15 miles south of Tamaqua, moving northeast at 30 mph.

Wind gusts up to 50 mph and penny size hail are possible with this
storm.

Locations impacted include...
Allentown, Bethlehem, Northampton, Hellertown, Palmerton, Kutztown,
Hamburg, Slatington, Bath, Walnutport, Steuben, Lenhartsville,
Kunkletown, Neffs, Coffeetown, New Tripoli, Berlinsville, Emerald,
Lehigh University and Claussville.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A severe thunderstorm watch remains in effect until 900 PM EDT for
eastern and northeastern Pennsylvania.

LAT...LON 4063 7600 4065 7598 4069 7587 4070 7583
      4074 7576 4075 7578 4091 7545 4061 7527
      4047 7592 4060 7601
TIME...MOT...LOC 0014Z 242DEG 28KT 4059 7588

Staarmann

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 9:46 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Morris, Somerset, Warren44 min
May 19, 10:27 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Middlesex, Monmouth, Morris, Ocean and 1 more48 min
May 19, 10:34 PM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more3 hr
May 19, 11:41 PM EDTSevere Thunderstorm WarningPHIWarren53 min
May 20, 1:03 AM EDTSpecial Weather StatementPHIMorris, Warren57 min
May 19, 8:35 PM EDTTornado WarningPHIBerks25 min
May 19, 8:37 PM EDTSevere Thunderstorm WarningPHIBerks, Lehigh, Montgomery38 min
May 19, 8:43 PM EDTFlash Flood WarningPHIBerks3 hr
May 19, 9:09 PM EDTSevere Thunderstorm WarningPHIBerks, Bucks, Chester, Lehigh, Montgomery, Northampton51 min
May 19, 9:29 PM EDTFlash Flood WarningPHIBerks, Bucks, Lehigh, Montgomery, Northampton4 hr
May 19, 10:48 PM EDTFlash Flood WarningPHIBerks117 min
May 19, 11:00 PM EDTSevere Thunderstorm WarningPHIBerks, Carbon, Lehigh, Monroe, Northampton60 min
May 19, 11:15 PM EDTFlash Flood WarningPHICarbon, Lehigh, Monroe, Northampton3 hr
May 19, 11:54 PM EDTSevere Thunderstorm WarningPHILehigh, Northampton39 min
May 20, 12:57 AM EDTAreal Flood AdvisoryPHIBerks3 hr
May 20, 1:21 AM EDTAreal Flood AdvisoryPHIBerks, Montgomery3 hr
May 20, 5:57 PM EDTSevere Thunderstorm WarningPHISussex20 min
May 20, 6:50 PM EDTAreal Flood AdvisoryPHISussex3 hr

Nearby

Special Weather Statements in Pennsylvania, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.